# SDR MASA2011020801892

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,406 hours, 12,410 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895304
- Part serial: D368
- Condition: Faulty
- Location: E&E Bay
- Part time: 15,410 hours, 12,411 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, CREW RETURNED TO FIELD.  MX REMOVED AND REPLACED PSEU, GEAR SWINGS GOOD.
